IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Motonori Nakamura (NII)
Vice Chair Toyokazu Akiyama (Kyoto Sangyo Univ.), Keisuke Ishibashi (NTT), Yutaka Nakamura (Kyushu Inst. of Tech.)
Secretary Masashi Eto (NICT), Yoshinori Kitatsuji (KDDI R&D Labs.)
Assistant Masatoshi Kakiuchi (NAIST), Kazuya Tsukamoto (Kyushu Inst. of Tech.), Tomoki Yoshihisa (Osaka Univ.), Hiroshi Yamamoto (Nagaoka Univ. of Tech.)

Conference Date Fri, Sep 21, 2012 09:40 - 19:25
Topics Internet Operation and Management, etc. 
Conference Place IIJ Kanda Jinbocho Bldg. 
Transportation Guide http://www.iij.ad.jp/info/map/head-office.html
Sponsors Co-sponsored by JANOG http://www.janog.gr.jp
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Sep 21 AM  Invited Talk
09:40 - 10:45
  09:40-09:45 Opening Address ( 5 min. )
(1) 09:45-10:45 [Invited Talk]
Challenges in Green Supercomputing towards 50GFlops/W, PUE < 1, 100KW/rack, for TSUBAME3.0 and future Exascale IA2012-23
Satoshi Matsuoka (Tokyo Tech)
  - http://www.slideshare.net/ishibashikeisuke/janogia20120921-matsuokasatoshi-14485096
  10:45-10:55 Break ( 10 min. )
Fri, Sep 21 AM  New Protocol
10:55 - 13:00
(1) 10:55-11:20 Implementation and Scalability Evaluation of LISP-based Instant VPN Service IA2012-11 Chikara Sasaki (KDDI R&D LABS), Peng Jiang (KDDI), Atsushi Tagami, Teruyuki Hasegawa, Shigehiro Ano (KDDI R&D LABS)
(2) 11:20-11:45 PI-to-PA Address Space Transition on Multihomed Network IA2012-12 Yong Jin, Kenji Fujikawa (NICT)
(3) 11:45-12:10 Development of energy monitoring for routers and switches IA2012-13 Hiroto Ogaki, Hideo Kodaka, Takashi Kotoyori, Yoshifumi Atarashi (Alaxala)
(4) 12:10-12:35 Re-thinking the Internet Design Principle
-- Diversity, Collective Wisdom, and Layering --
IA2012-14
Miya Kohno (Cisco Systems), Toshiya Asaba (IIJ-II), Hirotaka Tajima (Fivefront)
(5) 12:35-13:00 Recent Status of Internet Society and Internet Society Japan Chapter IA2012-15 Tomohiro Fujisaki, Toshio Tachibana (ISOC)
  13:00-14:10 Lunch Break ( 70 min. )
Fri, Sep 21 PM 
14:10 - 15:30
(6) 14:10-14:40 [Special Talk]
Possibilities of SDN technologies and vision for the next generation cloud IA2012-16
Toshiya Asaba (Stratosphere)
(7) 14:40-15:05 A Method of Controlling Packet-In Messages in OpenFlow Switches for Reducing Loads of Switches and Control Networks IA2012-17 Daisuke Kotani, Yasuo Okabe (Kyoto Univ.)
(8) 15:05-15:30 Consideration of Service Defined Infrastructure(SvDI) for IaaS/HaaS IA2012-18 Ray Atarashi (IIJ-II), Katsumi Kaneda, Masahiko Kato, Yuji Suga (IIJ), Yasuo Okabe (Kyoto Univ.)
  15:30-15:40 Break ( 10 min. )
Fri, Sep 21 PM 
15:40 - 19:25
(9) 15:40-16:10 [Special Talk]
The Analysis of Internet Structure in Japan IA2012-19
Satoshi Kamei (NTT Com), Masahiro Kobayashi (NTT West), Hiroshi Saito (NTT)
(10) 16:10-16:35 An Issue of Network Coordinate System
-- An Impact of Temporal Latency Variation --
IA2012-20
Hiroshi Yamamoto, Katsuyuki Yamazaki (NUT)
(11) 16:35-17:00 A Quality Information Sharing on Access Line by Smartphone IA2012-21 Yoshiaki Kitaguchi (Kanazawa Univ.), Kenichi Nagami (INTEC), Yutaka Kikuchi (Kochi Univ. of Tech.)
(12) 17:00-17:25 Network quality measurement for ISP's operation IA2012-22 Takashi Sogabe, Takahiro Maebashi (IIJ)
  17:25-17:35 Closing ( 10 min. )
  17:35-19:25 Beer Talk & Party ( 110 min. )
  - Chair: Katsuyuki Yamazaki (Nagaoka University of Technology)

(1) Huawei's Future and Current Action on SDN, Tohu Toyama(Huawei)
(2) IPv6 deployment Statics, Shishio Tsuchiya(Cisco)
http://www.slideshare.net/ishibashikeisuke/janogia20120921-tsuchiyashishio-14485020
(3) WebSocket: Overview and Challenges, Takeshi Yoshino(Google)
http://www.slideshare.net/ishibashikeisuke/janogia20120921-yoshinotakeshi
(4) Network design to reduce the impact of the attack by the APT, Hirokazu Hasegawa (Nagoya Univ.)
http://www.slideshare.net/ishibashikeisuke/janogia20120921-hasegawahirokazu
(5)Introduction of "HANA" - PA Address Automatic Allocation mechanism, Shunsuke Kikuchi(NICT)
http://www.slideshare.net/ishibashikeisuke/janogia20120921-kikuchishunsuke
(6) Shared & Dedicated, Ichiro Mizukoshi(NTT-East)
http://www.slideshare.net/ishibashikeisuke/janogia20120921-mizukoshiichiro

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
Tel/Fax: +81-948-29-7652
E-:ia-bssion 


Last modified: 2012-09-27 22:59:57


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan